# SDR ASOA20140401055

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 33,756 hours, 32,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE EMERGENCY EXIT SIGN AT SEAT 18A WAS FOUND TO BE INOPERATIVE. MAINTENANCE R & R THE AFFECTED SIGN, OPERATIONALLY TESTED WITH NO DEFECT, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
